# SDR P5CA9800919

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Rusty
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 9 LATCH FITTING FOUND RUSTY ON BORE PIN AREA.  SURFACE RUST CLEANED AND LATCH FITTING REPLACED REF SB 747-52-2186.
